# SDR RAAA97B1019

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900833A
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1000679B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MID EXTERNAL EMERGENCY LIGHT FAILED SERVICE CHECK.  CHANGED BATTERY PACK DUE DISCHARGED.
